# SDR SWAA2012021001319

- Difficulty date: January 31, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 65,012 hours, 61,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FORE FLAP DELAMINATED AT UPPER SURFACE.  REPAIRED FORE FLAP IAW SRM.
